# SDR 08FDEA03392

- Difficulty date: August 12, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7178T6511
- Condition: Damaged
- Location: Bs 377-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK REPLACE STA 377-440,   REMOVED SEAT TRACK, FABRICATED NEW SEAT TRACK IAW SRM 51-10-02.  INSTALLED SEAT TRACK IAW SRM 51-40-02.  MAJOR REPAIR.
